# SDR SIMA20190418002

- Difficulty date: April 18, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 38,070 hours, 33,193 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 14522493007
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH PERMANENT REPAIR OF BAGGAGE DOOR SKIN DENT WITH GOUGE-C/A-REPAIRED THE BAGGAGE DOOR SKIN DENT WITH GOUGE IAW ERS-EM-52DF-919 PART C, AND EMB145 SRM 52-30-01
